MathSciNet Relay Station
MathSciNet bibliographic data
MR2502313 37N35 (34D20 34H05 37D45 93B52)
Lu, Jianfeng; Ma, Zhixin; Li, Lian Double delayed feedback control for the stabilization of unstable steady states in chaotic systems. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 7, 3037–3045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement